A Sufflcient Condition for a Critical Point of a Functional to be a Minimum and Its Application to Plateau' s Problem.
Mathematische Annalen, Tome 263 (1983), pp. 303-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
normal form for functional about critical point, Morse lemma, Hilbert manifold, Plateau problem
@article{MAN_1983__263_163749,
author = {A.J. Tromba},
title = {A {Sufflcient} {Condition} for a {Critical} {Point} of a {Functional} to be a {Minimum} and {Its} {Application} to {Plateau'} s {Problem.}},
journal = {Mathematische Annalen},
pages = {303--312},
year = {1983},
volume = {263},
zbl = {0518.58012},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__263_163749/}
}
TY - JOUR AU - A.J. Tromba TI - A Sufflcient Condition for a Critical Point of a Functional to be a Minimum and Its Application to Plateau' s Problem. JO - Mathematische Annalen PY - 1983 SP - 303 EP - 312 VL - 263 UR - http://geodesic.mathdoc.fr/item/MAN_1983__263_163749/ ID - MAN_1983__263_163749 ER -
A.J. Tromba. A Sufflcient Condition for a Critical Point of a Functional to be a Minimum and Its Application to Plateau' s Problem.. Mathematische Annalen, Tome 263 (1983), pp. 303-312. http://geodesic.mathdoc.fr/item/MAN_1983__263_163749/